Hitting all maximum cliques with a stable set using lopsided independent transversals
Article first published online: 26 OCT 2010
© 2010 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 67, Issue 4, pages 300–305, August 2011
How to Cite
King, A. D. (2011), Hitting all maximum cliques with a stable set using lopsided independent transversals. J. Graph Theory, 67: 300–305. doi: 10.1002/jgt.20532
- Issue published online: 24 JUN 2011
- Article first published online: 26 OCT 2010
- Manuscript Revised: 20 MAY 2010
- Manuscript Received: 3 DEC 2009
- NSERC Postdoctoral Fellowship
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!